# SDR DALA13009361804

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 47,474 hours, 11,177 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  FLOORBEAM BS 654+110 LBL 29 DAMAGED.  REPAIR ACCOMPLISHED IAW ER/A 509205-14, REV ORIG ASSOCIATED ER/A 74-509205 ADDED FOR AC 1804.
